# SDR VNAA2011103100026

- Difficulty date: October 25, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 17,813 hours, 18,357 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0145T
- Condition: Malfunctioned
- Location: Mlg
- Part time: 11,496 hours, 11,093 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE MESSAGE ON GEAR EXTENSION ON FINAL APPROACH TO CLT.  PER QRH, CREW PULLED EMERGENCY GEAR EXTENSION.  AIRCRAFT LANDED IN CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE, BLED NUMBER 3 HYDRAULIC SYSTEM AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
